# SDR AALA991416

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 35R CORRODED AT FRAME 65.  REMOVED AND REPLACED CORRODED STRINGER PER SRM 53-10-18.  TST:  32,012.26 HOURS.  CYCLES:  12,872.  (X)
